# SDR AALA202112130802

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 23,460 hours, 3,042 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R SLIDE PACK COVER NOT SECURED. RESECURED 3R SLIDE BUSTLE ASSEMBLY PER AMM 52-11-24.
